# SDR SIMA200616517

- Difficulty date: June 12, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14000486005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING IMBV INSPECTION, FOUND LEFT INBOARD SEAT TRACK BETWEEN FRAMES 22-28 IS CORRODED.  REMOVED AND INSTALLED TRACK IAW AMM 53-01-06.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
